# SDR ASAA2019021228158

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,110 hours, 7,930 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENGINES THE ENGINE NR 1 ENGINE CONTROL LIGHT ILLUM. GROUNDED - YES. PERFORMED FIM TASK 73-06 FOUND FAULT CODE 73-10111. PERFORMED ENGINE RUN NR 1 ENG & EEC BITE, NO FAULTS LOGGED.
